Hardy inequalities in function spaces

by    H. Triebel

Preprint series: 98-24, Analysis

The paper is published: Math. Bohem., 124 (2-3), 123-130, 1999

46E35 Sobolev spaces and other spaces of ``smooth'' functions, embedding theorems, trace theorems

Abstract: Let $\Omega$ be a bounded $C^\infty$ domain in ${\Bbb{R}}^{n}$. The paper deals with
inequalities of Hardy type related to the function spaces $B^s_{pq}(\Omega$) and
$F^s_{pq}(\Omega$) .

Keywords: Hardy inequality, function spaces

Upload: 1999-01-28

Update: 1999-07-09

The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.